Jump to content

Photo

I get the same two zits EVERY month in the same place. What can I do?


This topic has been archived. This means that you cannot reply to this topic.
10 replies to this topic

#1 amanda12345

amanda12345

    Junior Member

  • Veteran Members
  • Posts & Likes
    Posts: 51
    Likes: 0
About Me
  • Joined: 19-April 06

Posted 19 April 2006 - 08:06 PM

Every single month, I get the SAME two zits..One is on my cheek, the other on my chin. I don't know what to do.

What is the best way to get rid of a zit over night?

#2 BabyMakeItNice

BabyMakeItNice

    Junior Member

  • Veteran Members
  • Posts & Likes
    Posts: 88
    Likes: 0
About Me
  • Joined: 06-December 05

Posted 19 April 2006 - 09:16 PM

Sadly, there isn't an over night cure. I would reccommed icing it, appyling neisporin cream, and taking a few ibuprofen.

#3 kevo1187

kevo1187

    Junior Member

  • Veteran Members
  • Posts & Likes
    Posts: 93
    Likes: 0
About Me
  • Joined: 11-April 06

Posted 19 April 2006 - 09:18 PM

QUOTE(amanda12345 @ Apr 19 2006, 09:06 PM) View Post

Every single month, I get the SAME two zits..One is on my cheek, the other on my chin. I don't know what to do.

What is the best way to get rid of a zit over night?


two zits
once a month
you must be living in hell

#4 amanda12345

amanda12345

    Junior Member

  • Veteran Members
  • Posts & Likes
    Posts: 51
    Likes: 0
About Me
  • Joined: 19-April 06

Posted 19 April 2006 - 09:33 PM

Please don't be sarcastic. You have not seen my face...I have the worst red marks on my face that were left from past zits...It's been MONTHS, and still hasn't gone away.

I need a miracle! My face just keeps getting worse and worse eusa_pray.gif

#5 HalcyoN-

HalcyoN-

    Junior Member

  • Members
  • Posts & Likes
    Posts: 40
    Likes: 0
About Me
  • Joined: 01-July 05

Posted 20 April 2006 - 09:44 AM

I have pretty much the same thing

I get spots in the same patches every few weeks. They'll go, I'll be clear for 4 days or so, they'll come back and I'll self harm for a week or two (only kidding, but not really).


#6 yake

yake

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 129
    Likes: 0
About Me
  • Joined: 05-December 05

Posted 20 April 2006 - 10:10 AM

My guess you would treat those spots with BP, Retinoids and/or AHA's. You can't use BP+Retinoids at the same time (like straight after eachother) but you could use one at day and the other at night. AHA's can be combined with both. Be gentle though. I'd start of with 1 thing and use 2 of them max.

A very good option to me would be Dan's 2,5% BP and a moisturizer or lotion with a lot of AHA's (for example the one from Alpha Hydrox, the one Dan recommends for spot treatment on www.acne.org).

You can find a lot of info about these products here and other places starting off with google.


Oh and another option, preferrably not with (a lot of) use of topical products would be exfoliating with a scrub (a mild scrubgel (preferably with small 'scrubthingies:)'), a facial brush, sponge, a mild loofah or with soft brush on an eletric toothbrush; http://www.acne.org/...howtopic=55414).
Of course you try to avoid physically exfolitiating (so all the stuff you scrub with by handmovements) during the actual acne. During the actual breakout I'd recommend BP and maybe AHA's.

If it's managable and if you're gently scrubbing your acne prone areas (like you're supposed to; gently, twice a day) than it's even worth to try BP on those spots during scrubbing treatment since this should also help against bacteria.

Acne is a very much variating disease and a lot of stuff can work great for one and useless for another. So the advice for you also is trial and error. But always be gentle and start of slow, it's much better to be a bit too gentle than being a bit too harsh on your skin. Patience required smile.gif.

#7 Xiomara

Xiomara

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 554
    Likes: 0
About Me
  • Joined: 22-March 06

Posted 20 April 2006 - 02:13 PM

Get them injected. Funny, I have the same two cysts on my cheek that sometimes rise and go. I hate that. Bc when I go to the dr. they can't see it when they're down.

#8 amanda12345

amanda12345

    Junior Member

  • Veteran Members
  • Posts & Likes
    Posts: 51
    Gallery Images: 35
    Likes: 0
About Me
  • Joined: 19-April 06

Posted 20 April 2006 - 02:29 PM

Injected? How long does that last? Any more information on this? Links? smile.gif

#9 sterrance

sterrance

    Chuck Norris is my hero.

  • Veteran Members
  • Posts & Likes
    Posts: 115
    Likes: 0
About Me
  • Joined: 26-March 06

Posted 20 April 2006 - 02:40 PM

You can only have them injected if they're cysts. Maybe it's hormonal acne. Red marks can take up to two years to clear up too, trust me it's friggin irritating! What are you doing now? That may have something to do with it.

#10 bo0rk

bo0rk

    Junior Member

  • Veteran Members
  • Posts & Likes
    Posts: 67
    Likes: 0
About Me
  • Joined: 13-April 06

Posted 20 April 2006 - 03:35 PM

I get kinda the same thing, Havent found a permanent answer yet but I use 'Clearasil Ultra Acne Treatment Cream' On them and they normally nearly gone after 3 days(as advertised on the box)

http://www.acne.org/...php?item_id=135

#11 amanda12345

amanda12345

    Junior Member

  • Veteran Members
  • Posts & Likes
    Posts: 51
    Likes: 0
About Me
  • Joined: 19-April 06

Posted 20 April 2006 - 08:49 PM

I'm using Tazorac and Triaz....It's not helping that much with the redness.